| Catalog Number |
966256 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the sp*2 fem notch guide size 6 was found to have a deformed or bent tip during intraoperative use.The event description indicated that the cement extractor folded the tip near the handle, and if used in this manner, the tip could break.There was no consequence or impact to the patient, and no signs, symptoms, or patient involvement were identified.The device was not returned for evaluation.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.